# SDR AWXA0001651

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545803
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN VERT WEB RBL 44 FS 311.CUT OUT DAMAGED AREA; LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-11 PG 1 AND 51-20-01 PG 1 AND 51-40-02 PG 3 & 4.
